# SDR KBM2005F00168

- Difficulty date: July 29, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Part number: 350A33214301
- Part serial: PMA4291
- Condition: Damaged
- Location: Tail Rotor
- Part time: 737 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT APPEARS TO BE DAMAGED IN IB BEARING ATTACHMENT.  BEARING WORN.  REMOVED AND REPLACED.  (K)
